Vol. 22(2021) No. 2



  Existence and stability of coupled fixed point sets for multi-valued mappings
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 571-586, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.38

Authors: Binayak S. Choudhury, T. Gnana Bhaskar, N. Metiya and S. Kundu

Abstract: The existence of a coupled fixed point for a multi-valued mapping satisfying a certain admissibility condition is established. Requirement that the mapping be a contraction is met implicitly through a function of several variables. Further, we study the stability of coupled fixed point sets for such mappings. Several illustrative examples are presented.

Key Words and Phrases: Metric space, admissible maps, implicit relation, coupled fixed point, stability.

2010 Mathematics Subject Classification: 47H10, 54H10, 54H25.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review